# SDR USAA2010081991708

- Difficulty date: August 2, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN INTERNAL DOUBLER BETWEEN BS 792 TO BS 800, BL 0.  REPLACED FUSELAGE SKIN INTERNAL DOUBLER BETWEEN BS 792 TO BS 800, BL 0 IAW B737 SRM 53-00-01 & 53-60-01.
